| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that the 13.2mm vticm513.2 implantable collamer lens of a -8.0/2.5/071 (sphere/cylinder/axis) had a problem during loading.Backup lens was used.No futher information has been provided.
Additional Manufacturer Narrative
A4-a6:unk h6: work order search: no similar complaints within associated lots were found.(b)(4).